# SDR ABXA030399

- Difficulty date: October 8, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD 1.5 INCH TEAR/CRACK IN SKIN FORWARD ENTRANCE DOOR CUTOUT FORWARD SIDE BETWEEN STOP F4 AND F5.  REPAIRED AREA IAW REA D953-48357MR.
